MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,5FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,5FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER
Catalog Number 7267V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "dr.Was using a micro puncture in femoral access case and the wire snapped when in use on patient".He was performing a fistulagram.The wire separated from the floppy end to the mandrel.They were having a hard time accessing into the fistula, they then tried to access from opposite end with wire-they believe the wire got caught in stent struts and they separated.They tried snaring the floppy end of wire that was left inside patient but were unable to retrieve it.They then used a biopsy access kit to get the wire out.They were able to complete the procedure with no issues, patient was in good condition.There was no patient harm and they were reported as fine.".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-unique identifier (udi)# corrected to (b)(4).No return product evaluation could be completed as the device was not returned for investigation.Introducer guidewire is supplied by heraeus medical components.A device history record (dhr) review was completed.No issues or non-conformities were noted.Case details were reviewed.Customer stated, " dr.Was using a micro puncture in femoral access case and sheath snapped when in use on patient." no unit was returned to teleflex for evaluation.It is unknown what damages were present on the unit.Additional information was requested.A response was received.The defective part of the wire separating - it separated from the floppy end to the mandrel.Customer had a hard time accessing the fistula.An attempt was made from the opposite end and the wire is likely to have caught with the stent struts leading to separation.A biopsy access kit was used to get the wire out.No patient issues noted.The instructions for use (ifu) was reviewed.The following warnings and precautions were identified.Never advance or withdraw an intravascular device against resistance until the cause of the resistance is determined by fluoroscopy.Movement of the guidewire against resistance may result in separation of the guidewire tip, damage to the guidewire, or vessel perforation.Do not withdraw the guidewire through the needle.If necessary, remove both the needle and guidewire as a unit to prevent the needle from damaging or shearing the guidewire.Based on the information, the most likely root cause of the issue is undeterminable.No risk evaluation required as the actual severity does not exceed the expected severity per the risk documentation.The der process will continue to monitor for any similar events.

Brand Name
MI,5FST,40CM,NIT/TUN7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21409325
Report Number2134812-2025-00005
Device Sequence Number18469432
Product Code DYB
UDI-Device Identifier10841156107079
UDI-Public(01)10841156107079(11)241028(17)271021(10)73K2400508(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7267V
Device Lot Number73K2400508
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown